# SDR UIEA2019120545998

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,746 hours, 24,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 108703
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT RIGHT AISLE CEILING INOP (ROW 22JL).( REMOVED AND REPLACED BATTERY PACK ASSY IAW B767 AMM 33-51-07, OPS CHECK OK. )
